# SDR DALA2018081705119

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 46,908 hours, 24,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT, -Y1162.5,  BETWEEN FRAMES 68 TO 69.   REPLACED A NEW FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING D53472780.
